Cookies?
Library Header Image
LSE Research Online LSE Library Services

Subgame-perfect equilibrium outcomes in continuous games of almost perfect information

Mariotti, Thomas (2000) Subgame-perfect equilibrium outcomes in continuous games of almost perfect information. Journal of Mathematical Economics, 34 (1). pp. 99-128. ISSN 0304-4068

Full text not available from this repository.
Identification Number: 10.1016/S0304-4068(99)00039-7
Item Type: Article
Official URL: http://www.elsevier.com/wps/find/journaldescriptio...
Additional Information: © 2000 Elsevier Science
Divisions: Economics
Subjects: H Social Sciences > HB Economic Theory
Sets: Departments > Economics
Collections > Economists Online
Date Deposited: 02 Dec 2008 15:59
Last Modified: 20 May 2020 00:42
URI: http://eprints.lse.ac.uk/id/eprint/19025

Actions (login required)

View Item View Item